Cookies?
Library Header Image
LSE Research Online LSE Library Services

On extended partially linear single-index models

Li, W.K, Tong, Howell and Xia, Y (1999) On extended partially linear single-index models. Biometrika, 86 (4). pp. 831-842. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/86.4.831
Item Type: Article
Official URL: http://biomet.oxfordjournals.org/
Additional Information: © 1999 Oxford University Press
Divisions: Economics
Statistics
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 03 Jul 2008 08:24
Last Modified: 20 Mar 2019 01:25
URI: http://eprints.lse.ac.uk/id/eprint/6333

Actions (login required)

View Item View Item